# SDR 9800753232

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Condition: Leaking
- Location: Nr 1 Yaw Damper
- Part time: 18,846 hours
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW NOTICED GREEN HYDRAULIC FLUID QUANTITY DECREASING.  DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 YAW DAMPER ACTUATOR, OPERATIONAL CHECK OK.
